# SDR SWIA2024092301

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,084 hours, 24,027 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R BLEED WARNING MSG IN FLIGHT.   (FLIGHT 5726 - FILED CLOSED)    CAPTAIN CONFIRMED L BLEED WARNING MESSAGE WAS THE ISSUE, NOT R BLEED WARNING. HAD CAPTAIN CREATE A NEW WRITE-UP WITH THE CORRECT DISCREPANCY. PLEASE REFERENCE AML#1435403 FOR CORRECT DISCREPANCY. VERIFIED ON MDC L BLEEP LOOP A WAS FLAGGED.
